PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 73 | 1 | 69-92
Tytuł artykułu

Quasilinear vector differential equations with maximal monotone terms and nonlinear boundary conditions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider a quasilinear vector differential equation which involves the p-Laplacian and a maximal monotone map. The boundary conditions are nonlinear and are determined by a generally multivalued, maximal monotone map. We prove two existence theorems. The first assumes that the maximal monotone map involved is everywhere defined and in the second we drop this requirement at the expense of strengthening the growth hypothesis on the vector field. The proofs are based on the theory of operators of monotone type and on the Leray-Schauder fixed point theorem. At the end we present some special cases (including the classical Dirichlet, Neumann and periodic problems), which illustrate the general and unifying features of our work.
Rocznik
Tom
73
Numer
1
Strony
69-92
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-07-20
Twórcy
autor
  • Center for Mathematical Sciences, Munich University of Technology (TUM), Arcisstr. 21, D-80333 München, Germany
  • Department of Mathematics, National Technical University, Zografou Campus, Athens 15780, Greece
Bibliografia
  • [1] R. Adams, Sobolev Spaces, Academic Press, New York, 1975.
  • [2] L. Boccardo, P. Drábek, D. Giachetti and M. Kučera, Generalization of Fredholm alternative for nonlinear differential operators, Nonlinear Anal. 10 (1986), 1083-1103.
  • [3] H. Dang and S. F. Oppenheimer, Existence and uniqueness results for some nonlinear boundary value problems, J. Math. Anal. Appl. 198 (1996), 35-48.
  • [4] M. del Pino, M. Elgueta and R. Manásevich, A homotopic deformation along p of a Leray-Schauder degree result and existence for $(|u'|^{p-2} u')' + f(t,u) = 0$, u(0) = u(T) = 0, p>1, J. Differential Equations 80 (1989), 1-13.
  • [5] M. del Pino, R. Manásevich and A. Murúa, Existence and multiplicity of solutions with prescribed period for a second order quasilinear o.d.e., Nonlinear Anal. 18 (1992), 79-92.
  • [6] C. Fabry and D. Fayyad, Periodic solutions of second order differential equations with a p-Laplacian and asymmetric nonlinearities, Rend. Istit. Mat. Univ. Trieste 24 (1992), 207-227.
  • [7] Z. Guo, Boundary value problems of a class of quasilinear ordinary differential equations, Differential Integral Equations 6 (1993), 705-719.
  • [8] P. Hartman, Ordinary Differential Equations, Wiley, New York, 1964.
  • [9] E. Hewitt and K. Stromberg, Real and Abstract Analysis, Springer, New York, 1965.
  • [10] S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis. Volume I: Theory, Kluwer, Dordrecht, 1997.
  • [11] D. Kandilakis and N. S. Papageorgiou, Neumann problem for a class of quasilinear ordinary differential equations, Atti Sem. Mat. Fis. Univ. Modena, to appear.
  • [12] R. Manásevich and J. Mawhin, Periodic solutions for nonlinear systems with p-Laplacian-like operators, J. Differential Equations 145 (1998), 367-393.
  • [13] M. Marcus and V. Mizel, Absolute continuity on tracks and mappings of Sobolev spaces, Arch. Rational Mech. Anal. 45 (1972), 294-320.
  • [14] J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, New York, 1989.
  • [15] E. Zeidler, Nonlinear Functional Analysis and its Applications I, Springer, New York, 1985.
  • [16] E. Zeidler, Nonlinear Functional Analysis and its Applications II, Springer, New York, 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv73z1p69bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.